# SDR DALA13039320964

- Difficulty date: August 14, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 61,509 hours, 45,636 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING SCHEDULED FLIGHT, DIVERTED, DUE TO A VISIBLE RT WING FUEL LEAK.  MX REPLACED 2 LEAKING DOME NUTS AND SEAL ON RIGHT AFT BOOST PUMP TANK PLATE.
